| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user's hearing performance with the device is affected after a trauma to the head.The accident occurred in (b)(6) 2022.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusions: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.In addition, per implant registration card, two channels were left out of cochlea since initial implantation.The problems given in the recipient report appear to match well with this findings.Other damages found during device investigation are most likely related to the explantation surgery.This is a final report.
Event or Problem Description
The user's hearing performance with the device was affected after a trauma to the head.The accident occurred in february 2022.Prior to the accident the user had excellent benefit from the device.The user was reimplanted on the 29th march 2022 with a shorter electrode type.Additionally, a new channel was drilled for the new device.